# SDR 96FDEA00958

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canned
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS OIL CANNED AT BS 490 BETWEEN STR 20 TO 21R RBL 65.  DAMAGED AREA CUT OUT, FABRICATED DOUBLER FROM 2024 T-3.063, INSTALLED REPAIR PARTS PER FEDEX SRM 53-30-3 FIG 1.
